Statistical Science

[Rational Transfer Function Approximation]: Comment

V. Solo

Full-text: Open access

Article information

Source
Statist. Sci., Volume 2, Number 2 (1987), 158-159.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177013349

Digital Object Identifier
doi:10.1214/ss/1177013349

Mathematical Reviews number (MathSciNet)
MR904031

JSTOR
links.jstor.org

Citation

Solo, V. [Rational Transfer Function Approximation]: Comment. Statist. Sci. 2 (1987), no. 2, 158--159. doi:10.1214/ss/1177013349. https://projecteuclid.org/euclid.ss/1177013349


Export citation

See also

  • Original Paper: E. J. Hannan. Rational Transfer Function Approximation. Statist. Sci., Volume 2, Number 2 (1987), 135--151.
  • See Comment: R. J. Bhansali. [Rational Transfer Function Approximation]: Comment. Statist. Sci., Volume 2, Number 2 (1987), 151--152.
  • See Comment: David R. Brillinger. [Rational Transfer Function Approximation]: Comment. Statist. Sci., Volume 2, Number 2 (1987), 152--154.
  • See Comment: R. Dahlhaus. [Rational Transfer Function Approximation]: Comment. Statist. Sci., Volume 2, Number 2 (1987), 154--156.
  • See Comment: Jorma Rissanen. [Rational Transfer Function Approximation]: Comment. Statist. Sci., Volume 2, Number 2 (1987), 156--157.
  • See Comment: Ritei Shibata. [Rational Transfer Function Approximation]: Comment. Statist. Sci., Volume 2, Number 2 (1987), 157--158.
  • See Comment: E. J. Hannan. [Rational Transfer Function Approximation]: Rejoinder. Statist. Sci., Volume 2, Number 2 (1987), 160--161.